Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 932420, 18 pages
http://dx.doi.org/10.1155/2012/932420
Research Article

Optimized Steffensen-Type Methods with Eighth-Order Convergence and High Efficiency Index

Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

Received 21 March 2012; Revised 23 May 2012; Accepted 6 June 2012

Academic Editor: V. R. Khalilov

Copyright © 2012 F. Soleymani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Soleymani, “Optimized Steffensen-Type Methods with Eighth-Order Convergence and High Efficiency Index,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 932420, 18 pages, 2012. https://doi.org/10.1155/2012/932420.